BibTeX record journals/ijbc/DongLY19

download as .bib file

@article{DBLP:journals/ijbc/DongLY19,
  author    = {Guangfeng Dong and
               Changjian Liu and
               Jiazhong Yang},
  title     = {On the Topology of Isochronous Centers of Hamiltonian Differential
               Systems},
  journal   = {Int. J. Bifurc. Chaos},
  volume    = {29},
  number    = {6},
  pages     = {1950099},
  year      = {2019},
  url       = {https://doi.org/10.1142/S0218127419500998},
  doi       = {10.1142/S0218127419500998},
  timestamp = {Mon, 26 Oct 2020 08:22:08 +0100},
  biburl    = {https://dblp.org/rec/journals/ijbc/DongLY19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics